MAUDE Adverse Event Report: BARD ACCESS SYSTEMS HUBER PLUS 20G X 1 IN; SET, ADMINISTRATION, INTRAVASCULAR

BARD ACCESS SYSTEMS HUBER PLUS 20G X 1 IN; SET, ADMINISTRATION, INTRAVASCULAR
Model Number N/A
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/13/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer has received the sample and will evaluate.Results are expected soon.A lot history review (lhr) of recx2486 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported the port needle was connected to nacl, after about 1 hour, the nurse noticed that the infusion has completely run out.It was stated it leaked and dripped at the connection between luer and infusion line.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The following were reviewed as part of this investigation: patient severity, trend analysis, applicable previous investigation(s), sample (if available), and applicable fmea documents.Based on a review of this information, the following was concluded: the complaint of a leaking infusion set was inconclusive because the returned sample was not the originally implicated device.The product returned for evaluation was one 20ga x 1¿ huber plus safety infusion set.The sample was received in its original sealed packaging.The sample appeared unremarkable to gross inspection.Microscopic inspection of the sample did not reveal any damage, defect or evidence of leakage.An attempt to infuse water through the sample using a 12ml syringe revealed the sample to be patent to infusion and aspiration with no observed leaks.No leaks were observed during sustained (>15 seconds) hydraulic pressurization.No deficiencies were discovered during evaluation of the returned sample; however, the sealed state of the sample packaging indicated that it was not the originally implicated device.Consequently this complaint is inconclusive at this time.

Brand Name
HUBER PLUS 20G X 1 IN
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key8675663
Report Number3006260740-2019-01563
Device Sequence Number11351241
Product Code FPA
UDI-Device Identifier00801741065552
UDI-Public(01)00801741065552
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K993848
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number012001
Device Lot NumberRECX2486
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/31/2019
Event Location Hospital
Initial Date Received by Manufacturer 05/13/2019
Supplement Date Received by Manufacturer06/13/2019
Initial Report FDA Received Date06/06/2019
Supplement Report FDA Received Date06/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1